Beechams Powders 20s contains aspirin which is an analgesic (pain killer) antipyretic (reduces body temperature when you have a fever) and caffeine which acts to further the effectiveness of aspirin. Beechams powders are specially formulated for fast and effective relief from cold and flu symptoms. These symptoms include headache, fever, aches and pains. The powders also provide relief from mild
Beechams Powders are specially formulated for fast and effective relief from Symptomatic relief of influenza, cold and flu symptoms such as headache, aches and pains, feverishness, Beechams powders can also provide relief from mild to moderate pain including migraine, neuralgia, toothache, sore throat pain, period pain, rheumatic pain and muscular aches and pains. White powder containing: Aspirin
First launched in 1926, Beechams Powders are the original way to fight back with Beechams. Containing aspirin and caffeine, they provide effective relief from cold and flu symptoms in unique, individual powder sachets. They can also provide relief from rheumatic and muscular aches and pains and other mild to moderate pain including migraine.
Beechams Powders are specially formulated for fast and effective relief from cold ampamp flu symptoms. These symptoms include Headache, Feverishness ampamp Aches and pains.Each powder sachet contains Aspirin 600mg and Caffeine 50mg.Adults and children 16 years and overOne powder to be taken every three to four hours as neededDo not take more than six powders in 24 hoursMix the powder with a little
This is the story of a remarkable British firm which began life in Wigan selling recuperative pills that became famous around the world.At the age of 28 a poorly educated but resourceful Oxfordshire shepherd took the his...